Continuous regularized proximal minimization method

F. P. Vasil'ev, A. Nedich, O. Obradovich

Research output: Contribution to journalArticle

Abstract

A continuous regularization method based on the proximal method is proposed for minimization problems with an inexact objective function. Sufficient convergence conditions are given, and the regularizing operator is constructed.

Original languageEnglish (US)
Pages (from-to)85-94
Number of pages10
JournalComputational Mathematics and Modeling
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1997
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Computational Mathematics

Cite this